Small n-dominating sets

Tuza, Zsolt (1994) Small n-dominating sets. MATHEMATICA PANNONICA, 5 (2). pp. 271-273.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47
URI: http://eprints.sztaki.hu/id/eprint/534

Update Item Update Item